# SDR ANCF200300016

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 24,733 hours, 22,244 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: NAS6404U50
- Condition: Broken
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT: DURING APPROACH WHEN LOWERING LANDING GEAR, IT SHOWS 3 GREEN LIGHTS BUT GEAR DOOR OPEN LIGHT REMAINS ON. ABNORMAL LIST WAS PERFORMED BUT LIGHT REMAINS ON. AIRCRAFT LANDED WITH LANDING GEAR DOORS OPEN. DURING INSPECTION ON GROUND WAS FOUND IN BOTH MAIN GEAR INBOARD DOOR BUMPERS SKID WORN AND LT MAIN GEAR INBOARD DOOR STRUCTURE OUTER SKIN WITH SEVERAL CRACKS.  LT OUTER BOLT IN ROD-MAIN LANDING GEAR FOLLOW-UP SYSTEM DRIVE WAS FOUND BROKEN, IT WAS REPLACED IAW AMM 32-30-00.  LT MAIN GEAR INBOARD DOOR STRUCTURE OUTER SKIN CRACKS WERE REPAIRED IAW SRM AND BUMPERS SKID WERE REPLACED IAW AMM.   IT WAS PERFORMED EXTENSION AND RETRACTION TEST IAW AMM 32-30-00 PAG 201. IT WAS SATISFACTORY.
